# SDR DALA2024081608213

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 50,829 hours, 35,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR EMERGENCY LIGHTS ARE INOPERATIVE. T/S OVERWING DOOR EMERGENCY LIGHTS PER B717 FIM 33-50-00 810-801. REPLACED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. AIRCRAFT OK FOR SERVICE. (LP #6010188)
